# SDR AWXA200301428

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 8,268 hours, 3,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4118
- Condition: Faulty
- Location: Cabin
- Part time: 8,263 hours, 3,163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EEL - DURING 4-DAY CHECK THE LT MID CABIN EMERGENCY POWER SUPPLY UNIT FAULTED DURING EMERGENCY PATHWAY LIGHT OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED LT MID CABIN EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
